You are not currently logged in.
Access JSTOR through your library or other institution:
Monoidal Categories with Natural Numbers Object
Robert Paré and Leopoldo Román
Studia Logica: An International Journal for Symbolic Logic
Vol. 48, No. 3 (1989), pp. 361-376
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015447
Page Count: 16
You can always find the topics here!Topics: Natural numbers, Morphisms, Cartesianism, Functors, Recursive functions, Uniqueness, Tensors, Polynomials, Homomorphisms, Mathematical rings
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
The notion of a natural numbers object in a monoidal category is defined and it is shown that the theory of primitive recursive functions can be developed. This is done by considering the category of cocommutative comonoids which is cartesian, and where the theory of natural numbers objects is well developed. A number of examples illustrate the usefulness of the concept.
Studia Logica: An International Journal for Symbolic Logic © 1989 Springer